MathSciNet Relay Station
MathSciNet bibliographic data
MR2215138 (2007f:60014) 60D05 (82B26 82B41)
Kenyon, Richard; Okounkov, Andrei; Sheffield, Scott Dimers and amoebae. Ann. of Math. (2) 163 (2006), no. 3, 1019–1056.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement